Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniform order-convergence for complete lattices
HTML articles powered by AMS MathViewer

by Gabriele H. Greco PDF
Proc. Amer. Math. Soc. 90 (1984), 657-658 Request permission

Abstract:

We introduce a purely lattice-theoretical definition of uniform order-convergence of a net of functions with values in a complete lattice. We will show that for completely distributive lattices the uniform order-convergence is induced by a uniformity.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H12, 06D10, 54C20
  • Retrieve articles in all journals with MSC: 54H12, 06D10, 54C20
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 657-658
  • MSC: Primary 54H12; Secondary 06D10, 54C20
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0733422-0
  • MathSciNet review: 733422